# SDR SWAA053456

- Difficulty date: November 2, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 20,878 hours, 11,852 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283004
- Part serial: YA012882K
- Condition: Leaking
- Location: Nr 1 Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FUEL PUMP LEAKING.  REMOVED AND REPLACED FUEL PUMP PER MM.
